MAUDE Adverse Event Report: COVIDIEN EPUMP 1000ML SAFETY SCREW SPIK; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 1000ML SAFETY SCREW SPIK; PUMP, INFUSION, ENTERAL
Model Number 775100
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that there seems like a lot of bubbles in the tube feeding bottle, like there is a leak somewhere allowing air to get in.Additional information was received and stated that there were bubbles noted in the tubing line, and in the bottle.The bottle used was abbot nepro nutrition bottle.The customer further stated that there was no leaking observed.There was no patient harm reported.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.No physical sample was returned for the evaluation; however, a picture was provided for the analysis.Upon reviewing the picture, the reported issue could not be confirmed.Because a physical sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.At this time, a corrective and preventive action is not deemed necessary.The current process is running according to product specifications, meeting all quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
EPUMP 1000ML SAFETY SCREW SPIK
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12543740
Report Number1282497-2021-10635
Device Sequence Number5337995
Product Code LZH
UDI-Device Identifier10884521155817
UDI-Public10884521155817
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2024
Device Model Number775100
Device Catalogue Number775100
Device Lot Number211230083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown